# SDR 2021FA0000062

- Difficulty date: February 25, 2021
- Submitted: February 25, 2021
- Operation: General aviation
- Aircraft: N9131W
- Make and model: Piper PA-28-235
- Aircraft serial: 2810749
- Aircraft time: 2,275 hours
- Engine: Lyc O540B4A5
- Engine time: 2,275 hours
- Propeller: Hartzl HCC2YK1
- System (JASC): 5751 · Ailerons
- Part: Doubler
- Condition: Cracked
- Location: Rt Aileron
- Part time: 2,275 hours
- Component: Aileron, Piper
- Component part number: 6812901
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO INCH CRACK IN BEND RADIUS OF DOUBLER.
